Prostate advanced treatment

Wonder if anyone could tell me 

my husband has advanced prostate cancer and was told not long ago ,he has been given treatment of bicalutamide tablets and has had his first injection into stomach 

since having the injection he has been very unwell he can’t keep awake,feeling sick and being sick,stomach pains,headaches is this normal thanks

  • Hi  and welcome to the online community

    I'm sorry to read how poorly your husband has felt after having his first bicalutamide injection. There are side effects associated with this drug and it's important that your husband contacts his CNS to tell her what he's experiencing. He should have been given a contact number and it would probably be a good idea if he phones today if he hasn't already done so as often medication can be given to counter the side effects. 

    When you have a minute, it would be really useful if you could pop something about your husband's journey so far into your profile as it really helps others when answering or looking for someone with a similar diagnosis. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username.

    I hope he's started to feel better since you posted this.

    What is a Community Champion?

     "Never regret a day in your life, good days give you happiness, bad days give you experience"
  • Hi Zimba and welcome to the forum. I'm sorry you have found yourself here but we will help as much as we can.

    No, it's not normal to feel so unwell after a hormone injection. You should contact your GP immediately as there may be something else going on.

    Please come back and let us know how you get on.

    Seamus
    (See my profile for more)